# SDR SWIA2021080560030

- Difficulty date: May 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INTERNAL STRUCTURE Â€“ CORROSION ON DD4 2 LOCATIONS (MARKED).     (C-CHECK RO 8/1/2021)     INSTALLED NEW PASSENGER DOOR INTERCOSTAL  AT  DD4 2 LOCATION REF DWG601R31702 REV N , CRJ 200 SRM 51-42-06 , AND CRJ 200 SRM 51-42-21 . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS PRESSURE CHECKS GOOD
